# SDR MALA976447

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31003101
- Condition: Deployed
- Location: Rt Service Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SLIDE PARTIALLY DEPLOYED.  MAINTENANCE REPLACED SLIDE PACK ASSEMBLY IAW AMM 25-60-11.
